Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sleepless in Brooklyn
Apr 21, 2006

Hi Doc, This is my first week on meds (Sustiva and Epzicom). Two pills at night. I can't sleep at night anymore. At best I get a restless 3 hours of sleep a night. I'm tired, irritable, and disoriented in the day. What gives? I know that there is an adjustment period but this is ridiculous. How do I now manage school and work on 3 hours?

Thanks in advance for your response.

Response from Dr. Henry

Often a sleeping pill such as trazadone or lorazepam or others needs to be used for a while. For some patients taking the Sustiva in the AM is a better fit. There is a subset of patients for whom Sustiva is not a good fit and then switching to something else (like atazanavir/ritonavir) that is still once a day might be a good choice depending on individual factors. KH



Previous
Confusion about lipids
Next
impotence and fatigue and depression

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement